Vol. 3, No. 8, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Log minimal models according to Shokurov

Caucher Birkar

Vol. 3 (2009), No. 8, 951–958
Abstract

Following Shokurov’s ideas, we give a short proof of the following klt version of his result: termination of terminal log flips in dimension d implies that any klt pair of dimension d has a log minimal model or a Mori fibre space. Thus, in particular, any klt pair of dimension 4 has a log minimal model or a Mori fibre space.

Keywords
minimal models, Mori fibre spaces
Mathematical Subject Classification 2000
Primary: 14E30
Milestones
Received: 12 March 2009
Revised: 7 September 2009
Accepted: 6 October 2009
Published: 25 December 2009
Authors
Caucher Birkar
DPMMS, Centre for Mathematical Sciences
Cambridge University
Wilberforce Road
Cambridge, CB3 0WB
United Kingdom